# SDR AALA201907079018

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 62,245 hours, 23,313 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: 4000KCA
- Condition: Loose
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SHORTLY AFTER 80K ON TAKE OFF, ECAM MSG ENG1 COMPRESSOR VANE ILLUMINATED. ECAM PROCEDURE AND FOLLOW UP ACTIONS COMPLETED. REST OF FLIGHT FLOWN WITH AUTO-THROTTLES OFF. MAINTENANCE ADJUSTED BLEED VALVE STOP MECHANISM IAW AMM 75-31-20-400-002. ACCOMPLISHED MOTORING FADEC CHECK CHANNELS A AND B CHECKS OK, NO FAULTS. FOUND CONNECTOR 4000KC-A LOOSE AND TIGHTENED. LUBED VSV IAW AMM 75-30-00.
